# SDR 2007UALA01615

- Difficulty date: March 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 46,373 hours, 16,250 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Severed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FIRST CLASS EGRESS STRIP INOPERATIVE.  FOUND MAIN POWER FEED SEVERED AT ROW 2AB, REPLACED POWER FEED CABLE.  OP CHECKS OKAY.
